I have posted here about 1.5 months ago, that I removed Mirena. At first I didn't notice much difference, but now more than a month later I can say, one of the biggest side effects is gone - nausea. I used to have it a lot and every day.
One of the nastiest side effects stayed - eczema. It's all over my body and Antibiotic cream doesn't make it any better - I fix one place - then another place gets spots.
What would you suggest???
Something else has started and I need your support once again. This time I'm having pretty bad symptoms and it's getting worse every day. It took me 15 minutes right now to figure out how to post a new message! What I'm having is a mixture of all these symptoms, which start all of the sudden, but really strong: fatigue, drowsiness, nausea, feeling like I can just fall asleep and trying really hard to stay awake, feeling stupid and not being able to think (unable to concentrate and figure out simple things), feeling tingling sensation all over my body (I feel how my blood flowing through my body). It happens once a day and lasts for about an hour (30 minutes out of it is pretty bad), then it slowly goes away. What is it? Crashing?
I went to the doctor - I was advised to wait and watch and come back if it doesn't go away. I thought it was a panic attack, but my heartbeat is not fast, and I don't sweat. I'm really confused... has anybody else experienced that? Is it because of Mirena? How and what to do to avoid having it happen every day?